Opuscula Mathematica
Opuscula Math. 34, no. 2 (), 443-456
Opuscula Mathematica

Method of lines for parabolic stochastic functional partial differential equations

Abstract. We approximate parabolic stochastic functional differential equations substituting the derivatives in the space variable by finite differences. We prove the stability of the method of lines corresponding to a parabolic SPDE driven by Brownian motion.
Keywords: stochastic partial differential equations, stability of the method of lines, white noise, Volterra stochastic equations.
Mathematics Subject Classification: 35R60, 49M25.
Cite this article as:
Maria Ziemlańska, Method of lines for parabolic stochastic functional partial differential equations, Opuscula Math. 34, no. 2 (2014), 443-456, http://dx.doi.org/10.7494/OpMath.2014.34.2.443
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.